Total Pageviews

Sunday, 24 July 2011

24th July

This is really weird!

I am getting headaches daily, feel really tired and lethargic consistanly...(before it would come and go, or come after I had been a bit busy), and I have a general feeling of un-wellness that I can't really put my finger on. I feel sick occasionally and have lost my appetite, but that will certainly not do me any harm right now.
I wonder if it is because I have come to an end of a very stressful and uncomfortable situation, and all my.........not sure what, woes, if you like, are coming out now.
As I said on Friday, I can cry at a drop of a hat....

I dunno.................

What on earth is going on!!!!!!!
Hopefully I will get the appointment with the Doctor soon, and I can get some answers.

Tinnitus still there... change.

Like I said, really weird!

Hey Ho...such is life................


Carole said...

Hi Carol,

Radiotherapy does stuff to us that lingers on after all treatment has ended. It affects some people more than others - ask about the after effects of RT if your scans are clear.

I do understand - totally.

Hugs and luv to you as always

Carol said...

Hi Carole, thanks for that, I will have a little look!
How are you now? I keep looking at you blog, will have another look now.

Carole said...

Not updated my blog for a while, might do it either tomorrow or in a few days....need to motivate myself somehow :)


Carol said...

Hope that you feel motivated soon! Lol!
Hugs x